Journal of Graph Theory

Cover image for Journal of Graph Theory

May 2001

Volume 37, Issue 1

Pages 1–77

    1. Realizing finite edge-transitive orientable maps (pages 1–34)

      Jozef Širáň, Thomas W. Tucker and Mark E. Watkins

      Version of Record online: 17 APR 2001 | DOI: 10.1002/jgt.1000

    2. Menger's Theorem (pages 35–36)

      T. Böhme, F. Göring and J. Harant

      Version of Record online: 17 APR 2001 | DOI: 10.1002/jgt.1001

    3. Sharp bounds for the number of 3-independent partitions and the chromaticity of bipartite graphs (pages 48–77)

      F. M. Dong, K. M. Koh, K. L. Teo, C. H. C. Little and M. D. Hendy

      Version of Record online: 17 APR 2001 | DOI: 10.1002/jgt.1003

SEARCH

SEARCH BY CITATION